# SDR R61A20110279

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 10,082 hours, 8,142 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 DOOR WAS DIFFICULT TO DISARM.  MAINTENANCE PERFORMED OPS CHECK OF R-1 DOOR ARMING HANDLE PER EMB AMM, OPS CHECK GOOD.
